MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL POLY PATELLA STANDARD SIZE 32 MM DIAMETER 8.5 MM THICKNESS; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL POLY PATELLA STANDARD SIZE 32 MM DIAMETER 8.5 MM THICKNESS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Products: 00575001502 - femoral component precoat size e right - 63853656.00598603702 - stemmed nonaugmentable tibial component option cr/ps/lps size 4 for cemented use only - 64055714.90597003010 - articular surface regular constraint this product replaces 00-5970 series.Articular surfaces size yellow/c-h 10 mm height - 63974187.Foreign country: (b)(6).The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2021-00164, 0002648920-2021-00200, 0001822565-2021-02115.
 
Event or Problem Description
It was reported by the patient that they underwent an initial tka.Subsequently, the patient had a recent spect ct scan approximately 2 years later showing early loosening of their implant as well as rejection symptoms which are currently being investigated by their hcp.The patient is inquiring about the manufacturing date of their implant to aid in further decisions regarding their revision and potential allergy issues.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ALL POLY PATELLA STANDARD SIZE 32 MM DIAMETER 8.5 MM THICKNESS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12240868
Report Number0002648920-2021-00201
Device Sequence Number4579520
Product Code JWH
UDI-Device Identifier00889024215146
UDI-Public(01)00889024215146(17)260531(10)64047515
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberN/A
Device Catalogue Number00597206532
Device Lot Number64047515
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer12/09/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient SexFemale